# SDR DALA2016031501953

- Difficulty date: March 14, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT VERTICAL STABILIZER TIP AT BS YV 215.200.  DENT ON VERTICAL STABILIZER WAS REPAIRED IAW SRM 55-01, FIG 4, SHEET 2.
